×

Found 8 Documents (Results 1–8)

Andrei Izmailovich Subbotin (on the occasion of his 70th birthday). (English. Russian original) Zbl 1348.01028

Proc. Steklov Inst. Math. 293, Suppl. 1, S1-S16 (2016); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 21, No. 2, 5-20 (2015).
MSC:  01A70 49-03 91-03
PDF BibTeX XML Cite
Full Text: DOI

Hamilton-Jacobi inequalities in control problems for impulsive dynamical systems. (English. Russian original) Zbl 1302.49046

Proc. Steklov Inst. Math. 271, 86-102 (2010); translation from Tr. Mat. Inst. Steklova 271, 93-110 (2010).
MSC:  49N25 49L20
PDF BibTeX XML Cite
Full Text: DOI

Discontinuous feedback in nonlinear control: stabilization under persistent disturbances. (English. Russian original) Zbl 1201.93050

Proc. Steklov Inst. Math. 268, 222-241 (2010); translation from Trudy Mat. Inst. Steklova 268, 231-251 (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference